Welcome to the website of Masataka Chida

Associate Professor

Department of Mathematics, School of Science and Technology for Future Life, Tokyo Denki University


Publications and preprints.

Products of special values of L-functions and their applications Acta Arithmetica 116 (2005), 99-114.

Indivisibility of cental values of L-functions for modular forms  Proceedings of the American Mathematical Society 143 (2015), 2829-2840.

Simultaneous non-vanishing of modular L-functions   Archiv der Mathematik 83 (2007), 211-215.

Indivisibility of orders of Selmer groups for modular forms  International Journal of Number Theory 5 No2, 1-10 (2009).

On ordinary primes of modular forms and the theta operator   (joint work with Masanobu Kaneko) Proceedings of the American Mathematical Society 135 (2007), 1001-1005.

On the equivariant Tamagawa number conjecture for CM elliptic curves  RIMS Kokyuroku B4 (2007), 197-221.

On Teitelbaum type L-invariants of Hilbert modular forms attached to definite quaternions   (joint work with Chung Pang Mok and Jeehoon Park) Journal of Number Theory 147 (2015) 633-665.

On Fourier coefficients of Siegel modular forms of degree two with respect to congruence subgroups  (joint work with Hidenori Katsurada and Kohji Matsumoto) Abhandlungen aus dem Mathematischen Seminar der Universitat Hamburg 84 (2014) 31-47. Correction

Special values of anticyclotomic L-functions for modular forms  (joint work with Ming-Lun Hsieh) Journal für die reine und angewandte Mathematik (Crelle's Journal), 741(2018), 87-131.

On the rational K2 of a curve of GL2 type over a global field of positive characteristic  (joint work with Satoshi Kondo and Takuya Yamauchi) Journal of K-Theory 14 (2014) 313-342.

On the anticyclotomic Iwasawa main conjecture for modular forms   (joint work with Ming-Lun Hsieh) Compositio Mathematica 151 (2015), 863-893. erratum

Selmer groups and central values of L-functions for modular forms   Annales de l'Institut Fourier 67 (2017), 1231-1276.

Regulators for Rankin-Selberg products of modular forms   (joint work with François Brunault) Annales des Sciences Mathématiques du Québec 40 (2016), no. 2, 221-249, Special issue marking the 60th birthday of Glenn Stevens.

A numerical approach toward the p-adic Beilinson conjecture for elliptic curves over Q   (joint work with Masanori Asakura) submitted.

The derivative formula of p-adic L-functions for imaginary quadratic fields at trivial zeros   (joint work with Ming-Lun Hsieh) to appear in Annales des Sciences Mathématiques du Québec, Special birthday issue for Bernadette Perrin-Riou.

Harder's conjecture I   (joint work with Hiraku Atobe, Tomoyoshi Ibukiyama, Hidenori Katsurada and Takuya Yamauchi) submitted.